# SDR ASAA2023012341611

- Difficulty date: January 23, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 32,987 hours, 10,239 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LNAV AND VNAV MODES UNAVAILABLE ON MCP. GROUNDED - YES. FMC #1 HAD A PGM FAULT. REBOOTED LH FMC AND NORM OPS RESTORED. OPS CK OK REF B737-900 AMM 34-61-00-710-801 FMC OPS AND LNAV VNAV SELECT OK.
